MAUDE Adverse Event Report: MEDARTIS INC PROVISION; BIT, DRILL

MEDARTIS INC PROVISION; BIT, DRILL
Model Number A-3230
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient went to the operating room for a orif [open reduction and internal fixation], right metacarpal fracture.Medartis kit was used for implants.During the procedure four different drill bits broke and became stuck inside the patient.Surgeon was able to remove two of them, however two pieces of drill bit remained in the bone.

Brand Name
PROVISION
Common Device Name
BIT, DRILL
Manufacturer (Section D)
MEDARTIS INC
1195 polk drive
warsaw IN 46582
MDR Report Key22166379
Report Number22166379
Device Sequence Number7829220
Product Code HTW
UDI-Device Identifier00810041061737
UDI-Public00810041061737
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/05/2025
Report Date (Section F) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-3230
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Date Report Sent to FDA06/05/2025